MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Catalog Number 0170SI16
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer has recently experienced issues with several sizes of the foley catheters.The part numbers and lots are as follows: 0170si16 - lot # ngkp4358 x12, 0170si12 -lot# ngks1584 x1 and 0170si14 -lot # ngku4004¿x3.Patient went to little falls emergency room due to foley catheter coming out on (b)(6) 2025.New foley catheter was placed at little falls emergency room.Patient then came to st.Cloud hospital emergency room on (b)(6) 2025, due to similar issue catheter falling out (per patient heard hissing sound then catheter came out).New catheter was placed 14 french coude.On (b)(6) 2025, patient came back to emergency room due to catheter coming out again at home.Another new 14 fr coude was placed.When patient was about to leave the emergency room, they heard hissing sound once again and catheter came out.Another new 14 fr coude was placed.This catheter lasted till (b)(6) 2025, catheter came out once again.Due to issues with 14 fr coude catheter silicone, they placed a 16 fr coude silicone in hopes same issue doesn't occur again.Not even 24 hours later on (b)(6) patient came back for catheter once again coming out.Due to issues with silicone catheters opted to put in a 16 fr latex catheter in hopes this resolves the issue once again.With the last catheter exchange, they brought forth to provider that possible bad batch of catheters or possible bladder stone.Provider called urology to update them regarding this situation.All of the 12 fr, 14 fr and 16 fr with same lot number were pulled from cysto closet and given to their supervisor.They also kept the 14 fr coude and 16 fr coude and also gave them to their supervisor.
 
Event or Problem Description
It was reported that the customer has recently experienced issues with several sizes of the foley catheters.The part numbers and lots are as follows: 0170si16 - lot # ngkp4358 x12, 0170si12 -lot# ngks1584 x1and 0170si14 -lot # ngku4004¿x3.Patient went to little falls emergency room due to foley catheter coming out on (b)(6), 2025.New foley catheter was placed at little falls emergency room.Patient then came to st.Cloud hospital emergency room on (b)(6), 2025, due to similar issue catheter falling out (per patient heard hissing sound then catheter came out).New catheter was placed 14 french coude.On (b)(6), 2025, patient came back to emergency room due to catheter coming out again at home.Another new 14 fr coude was placed.When patient was about to leave the emergency room, they heard hissing sound once again and catheter came out.Another new 14 fr coude was placed.This catheter lasted till (b)(6), 2025, catheter came out once again.Due to issues with 14 fr coude catheter silicone, they placed a 16 fr coude silicone in hopes same issue doesn't occur again.Not even 24 hours later on december 6th patient came back for catheter once again coming out.Due to issues with silicone catheters opted to put in a 16 fr latex catheter in hopes this resolves the issue once again.With the last catheter exchange they brought forth to provider that possible bad batch of catheters or possible bladder stone.Provider called urology to update them regarding this situation.All of the 12 fr, 14 fr and 16 fr with same lot number were pulled from cysto closet and given to their supervisor.They also kept the 14 fr coude and 16 fr coude and also gave them to their supervisor.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23865665
Report Number1018233-2025-11390
Device Sequence Number20166154
Product Code EZL
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0170SI16
Device Lot NumberNGKP4358
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age58 YR
Patient SexMale